Entrar/Registro  
HOME SPANISH
 
Medicina Cutánea Ibero-Latino-Americana
   
MENU

Contents by Year, Volume and Issue

Table of Contents

General Information

Instructions for Authors

Message to Editor

Editorial Board






>Journals >Medicina Cutánea Ibero-Latino-Americana >Year 2008, Issue 6


Monteagudo B, Heras C , Bouza P , Almagro M , Álvarez JC , Cacharrón JM
Bullous pemphigoid alter treatment with amlodipine
Med Cutan Iber Lat Am 2008; 36 (6)

Language: Español
References: 22
Page: 308-311
PDF: 247.73 Kb.


Full text




ABSTRACT

Bullous pemphigoid is the most frequent immune-mediated subepidermal blistering disease of the skin. Bullous pemphigoid may following intravenous, oral or topical administration of medications and UVB, PUVA, radiotherapy and use of physical or chemical agents. A patient with bullous eruption after 30 days on regimen with amlodipine is reported.


Key words: amlodipine, drug induced pemphigoid, calcium channel blocker.


REFERENCIAS

  1. Jainta S, Sitaru C, Zillikens D. El penfigoide ampolloso y el penfigoide gestacional. En: España Alonso A, Mascaro Galy JM, editors. Enfermedades ampollosas. Grupo Aula Médica, 2004; pp. 149-58.

  2. Joly P, Roujeau JC, Benichou J, Picard C, Dreno B, Delaporte E, et al. A comparison of oral and topical corticosteroids in patients with bullous pemphigoid. N Engl J Med 2002;346:321-7.

  3. García Doval I, Conde A, Mayo E, Cruces MJ. Sustitución de corticoterapia sistémica por tópica en pacientes con penfigoide ampolloso generalizado y iatrogenia esteroidea grave. Actas Dermosifiliogr 2006;97:186-8.

  4. Sacher C, Konig C, Scharffetter Kochanek K,Krieg T, Hunzelmann. Bullous pemphigoid in a patient treated with UVA-1 phototherapy for disseminated morphea. Dermatology 2001;202:54-7.

  5. Leconte-Boulard C, Dompmatin A, Verneuil L, Thomine E, Joly P, Rogerie MJ, Leroy D. Pemphigoïde localisée après radiothérapie. Ann Dermatol Venereol 2000;127:70-2.

  6. Mérida C, Martínez Escribano JA, Frías JF,Sánchez Pedreño P, Corbalan R. Penfigoide ampolloso en lactante tras vacunación. Actas Dermosifiliogr 2005;96:255-7.

  7. Jones Caballero M, Fernández Peñas P. Erupciones cutáneas medicamentosas ampollosas. En: Fernandez Herrera J, Requena Caballero L, editors. Erupciones cutáneas medicamentosas. Signament Edicions, S.L., 2003; pp. 111-9.

  8. Bastuji Garin S, Joly P, Picard Dahan C, Bernard P, Vaillant L, Pauwels C, et al. Drugs associated with bullous pemphigoid. A casecontrol study. Arch Dermatol 1996;132:272-6.

  9. Modeste AB, Cordel N, Courville PH, Gilbert D, Lauret PH, Joly P. Pemphigoïde regressive après arrêt d’un d’un diurétique contenant de l’aldactone. Ann Dermatol Venereol 2002;129:56-8.

  10. Koch CA, Mazzaferri EL, Larry JA, Fanning TS. Bullous pemphigoid after treatment with furosemide. Cutis 1996;58:340-4.

  11. Borch JE, Andersen KE, Clemmensen O, Bindslev Jensen C. Drug-induced bullous pemphigoid with positive patch test and in vitro IgE sensitization. Acta Derm Venereol 2005;85:171-2.

  12. Millard TP, Smith HR, Black MM, Barker JNWN. Bullous pemphigoid developing during systemic therapy with chloroquine. Clin Exp Dermatol 1999;24:263-5.

  13. Zachariae COC. Gabapentin-induced bullous pemphigoid. Acta Derm Venereol 2002;82: 396-7.

  14. Vaccaro M, D’Amico D, Borgia F, Guarneri F, Cannavo SP. Bullous pemphigoid following use of sulphasalazine for ulcerative colitis: drug-induced eruption or true association? Dermatology 2001;203:194-5.

  15. Aksakal BA, Ozsoy E, Arnavut O, Ali Gurer M. Oral terbinafine-induced bullous pemphigoid. Ann Pharmacother 2003;37: 1625-7.

  16. Dyson SW, Lin C, Jaworsky C. Enoxaparin sodium-induced bullous pemphigoid-like eruption: a report of 2 cases. J Am Acad Dermatol 2004; 51:141-2.

  17. Ioulios P, Charalampos M, Efrossini T. The spectrum of cutaneous reactions associated with calcium antagonists: a review of the literature and the possible etiopathogenic mechanisms. Dermatol Online J 2003; 9:6.

  18. Casado Jimenez M, Piteiro Bermejo AB. Reacciones cutáneas por medicamentos antihipertensivos. En: Fernandez Herrera J, Requena Caballero L, editors. Erupciones cutáneas medicamentosas. Signament Edicions,S.L., 2003; pp. 257-68.

  19. Pedrinelli R, Dell’Omo G, Melillo E, Mariani M. Amlodipine, enalapril, and dependent leg edema in essential hypertension. Hypertension 2000;35:621-5.

  20. Cooper SM, Wojnarowska F. Photo-damage in Northern European renal transplant recipients is associated with use of calcium channel blockers. Clin Exp Dermatol 2003; 28:588-91.

  21. Sladden MJ, Mortimer NJ, Osborne JE. Longitudinal melanonychia and pseudo-Hutchinson sign associated with amlodipine. Br J Dermatol 2005;153:219-20.

  22. Brenner S, Ruocco V, Bialy Golan A, Tur E,Flaminio C, Ruocco E, Lombardi ML. Pemphigus and pemphigoid-like effects of nifedipine on in Vitro cultured normal human skin explants. Int J Dermatol 1999;38:36-40.






>Journals >Medicina Cutánea Ibero-Latino-Americana >Year 2008, Issue 6
 

· Journal Index 
· Links 






       
Copyright 2019